Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1253-1261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a11,
author = {A. Pedas},
title = {Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1253--1261},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a11/}
}
TY - JOUR AU - A. Pedas TI - Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients JO - Differencialʹnye uravneniâ PY - 1999 SP - 1253 EP - 1261 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a11/ LA - ru ID - DE_1999_35_9_a11 ER -
A. Pedas. Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1253-1261. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a11/